# SDR SWIA2021072259681

- Difficulty date: April 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* TCAS ANTENNA HAS CORROSION INTERNALLY AROUND CANNON PLUG CUTOUT AT APROX. FS295.00 STR.27     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED TCAS INNER CHANNEL AT FS295, STGR 27. REF. CRJ700 SRM 51-42-21-001-001-A01 & DWG#SH670-30023 REV G. COMPLIED 51-900-1002-SKY. PRESSURE LEAK CHECK WAS GOOD NO LEAK NOTED AT THIS TIME.
